This article only provides general information and not medical advice specific to your situation.
🚨🚨If you are reading this article after responding to a check in email from your practitioner or the Medical Support team, please do not click 'Yes' to “Does this article answer your question?”. This will prevent us from updating your medical records and indicate that you no longer need assistance.🚨🚨
Fatigue is a commonly experienced side effect when starting or adjusting to treatment, typically due to a decrease in food intake compared to your usual diet.
There are a number of interventions you can implement, such as those below to help tackle fatigue:
- Aim for 3 small meals and 1-2 snacks a day
Increase your water intake
- Aim for at least 2-3L of fluid daily
Increase your physical activity
- Adding short bursts of exercise (eg walking) can increase your productivity and energy. Read more on how to build more activity into your day here.
If you want to speak to directly to a Health Coach, get in touch here.
If you would like to chat to our Medical Support team, please message them here.
You should go to a hospital's emergency department or call triple zero (000) for an ambulance if you experience the following alongside fatigue: chronic fever or night sweats, swollen lymph nodes throughout the body, muscle weakness and/or pain, coughing up or vomiting blood, bloody or black stools, shortness of breath, swelling in the abdomen, confusion, suicidal thoughts or headache or loss of vision, particularly with muscle pains.